Had 0.5 3 mths ago, 2 wk after started chapped lips –nothing helped. I went back to the practitioner and also dr. As lips got worse tried antiviral cream & tablets, antihistamine, steroid cream. Tablets helped but didn’t stop -have dried red skin on toplip , on bottom is red and flakes off in the three spots product was added. Allergan have advised to 'manage' or remove the product. I've never had anything like this in my life. Has anyone heard of this?
I have not seen a reaction to Juvederm like this but the product can be removed with Vitrase. I recommend you getting patch testing done including skin testing to Juvederm to see what you are allergic to. Please keep us posted. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.